Found: 7 resources


Narrow your search

Resource type

article (7)


Language

English (7)


Year
From To Submit

2015 (1)

2014 (1)

2013 (2)

2012 (1)

2011 (2)

Listing 1 - 7 of 7
Sort by

Some Properties of 2-Coprobabilistic Normed Space

Al-Mustansiriyah Journal of Science, 2011, Volume 22, Issue 4, Pages 367-378
 
 

On Fuzzy Conjugate Spaces of Fuzzy 2-Normed Spaces

Al-Rafidain University College For Sciences, 2014, Volume , Issue 33, Pages 127-142

On Conjugate Space of 2-Fuzzy Generalized 2-Normed Space

journal of kerbala university, 2015, Volume 13, Issue 2, Pages 39-44
 

Some results on 3-normed spaces and fuzzy 3-normed spaces

THE IRAQI MAGAZINJE FOR MANAGERIAL SCIENCES, 2012, Volume 8, Issue 33, Pages 214-229
 

Listing 1 - 7 of 7
Sort by